A construction of an abelian variety with a given endomorphism algebra
Compositio Mathematica, Tome 67 (1988) no. 1, p. 103-120
@article{CM_1988__67_1_103_0,
     author = {Oort, Frans and Van der Put, Marius},
     title = {A construction of an abelian variety with a given endomorphism algebra},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {1},
     year = {1988},
     pages = {103-120},
     zbl = {0656.14024},
     mrnumber = {949273},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__67_1_103_0}
}
Oort, F.; Van der Put, M. A construction of an abelian variety with a given endomorphism algebra. Compositio Mathematica, Tome 67 (1988) no. 1, pp. 103-120. http://www.numdam.org/item/CM_1988__67_1_103_0/

[F] G. Faltings: Arithmetische Kopaktifizierung des Modulraums der abelsche Varietäten. Lect. N. Mat. 1111 (1984) pp. 321-383. | MR 797429 | Zbl 0597.14036

[G] L. Gerritzen: On multiplicative algebras of Riemann matrices. Math. Ann. 194 (1971) 109-122. | MR 288141 | Zbl 0245.14016

[M1] D. Mumford: Abelian Varieties. Tata Inst. Fund. Research, Bombay, and Oxford Univ. Press (1974). | MR 282985 | Zbl 0326.14012

[M2] D. Mumford: An analytic construction of degenerating abelian varieties over complete rings. Comp. Math. 24 (1972) 239-272. | Numdam | MR 352106 | Zbl 0241.14020

[O1] F. Oort: Lifting algebraic curves, abelian varieties and their endomorphisms to characteristic zero. In: S.J. Bloch (ed.) Algebraic Geometry, Bowdoin 1985, Proceed. Symp. Pure Math. Vol. 46, Part 2, A.M.S. (1987) pp. 165-195. | MR 927980 | Zbl 0645.14017

[O2] F. Oort: Endomorphism algebras of abelian varieties. To appear: Algebr. Geom. and Communt. Algebra in Honor of Masayoshi Nagata (1987) pp. 101-134. | MR 977774 | Zbl 0697.14029

[T] J. Tate: Classes d'isogénie des variétés abéliennes sur un corps fini (d'après T. Honda). Sém. Bourbaki 21 (1968/69),Exp. 352. Lect. N. Math. 179, Springer-Verlag (1971). | Numdam | Zbl 0212.25702